Discrete approximation of the Mumford-Shah functional in dimension two
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, p. 651-672
@article{M2AN_1999__33_4_651_0,
     author = {Chambolle, Antonin and Dal Maso, Gianni},
     title = {Discrete approximation of the Mumford-Shah functional in dimension two},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {4},
     year = {1999},
     pages = {651-672},
     zbl = {0943.49011},
     mrnumber = {1726478},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_4_651_0}
}
Chambolle, Antonin; Dal Maso, Gianni. Discrete approximation of the Mumford-Shah functional in dimension two. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 4, pp. 651-672. http://www.numdam.org/item/M2AN_1999__33_4_651_0/

[1] L. Ambrosio, A compactness theorem for a new class of functions of bounded variation. Boll. Un. Mat. Ital. B 3 (1989) 857-881. | MR 1032614 | Zbl 0767.49001

[2] L. Ambrosio, Variational problems in SBV and image segmentation. Acta Appl. Math. 17 (1989) 1-40. | MR 1029833 | Zbl 0697.49004

[3] L. Ambrosio, Existence theory for a new class of variational problems. Arch. Rational Mech. Anal. 111 (1990) 291-322. | MR 1068374 | Zbl 0711.49064

[4] L. Ambrosio and V.M. Tortorelli, Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence. Comm. Pure Appl. Math. 43 (1990) 999-1036. | MR 1075076 | Zbl 0722.49020

[5] L. Ambrosio and V.M. Tortorelli, On the approximation of free discontinuity problems. Boll. Un. Mat. Ital. B 6 (1992) 105-123. | MR 1164940 | Zbl 0776.49029

[6] H. Attouch, Variational Convergence for Functions and Operators. Pitman, London (1984). | MR 773850 | Zbl 0561.49012

[7] G. Bellettini and A. Coscia, Discrete approximation of a free discontinuity problem. Numer. Funct. Anal. Optim. 15 (1994) 201-224. | MR 1272202 | Zbl 0806.49002

[8] G. Bouchitté, A. Braides and G. Buttazzo, Relaxation results for some free discontinuity problems. J. Reine Angew. Math. 458 (1995) 1-18. | MR 1310950 | Zbl 0817.49015

[9] B. Bourdin and A. Chambolle, Implementation of an adaptive finite-elements approximation of the Mumford-Shah functional. Preprint LPMTM, Université Paris-Nord/CEREMADE, Université de Paris-Dauphine (1998); Numer. Math. (to appear). | MR 1771782 | Zbl 0961.65062

[10] A. Braides and G. Dal Maso, Non-Local Approximation of the Mumford-Shah Functional. Calc. Var. Partial Differential Equations 5 (1997) 293-322. | MR 1450713 | Zbl 0873.49009

[11] A. Chambolle, Image segmentation by variational methods: Mumford and Shah functional and the discrete approximations. SIAM J. Appl. Math. 55 (1995) 827-863. | MR 1331589 | Zbl 0830.49015

[12] G. Cortesani, Strong approximation of GSBV functions by piecewise smooth functions. Ann. Univ. Ferrara Sez. VII (N.S.) (to appear). | MR 1686747 | Zbl 0916.49002

[13] G. Dal Maso, An Introduction to Γ-Convergence. Birkhäuser, Boston (1993). | MR 1201152 | Zbl 0816.49001

[14] E. De Giorgi and L. Ambrosio, Un nuovo funzionale del calcolo delie variazioni. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 82 (1988) 199-210. | MR 1152641 | Zbl 0715.49014

[15] E. De Giorgi and T. Franzoni, Su un tipo di convergenza variazionale. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 58 (1975) 842-850. | MR 448194 | Zbl 0339.49005

[16] F. Dibos and E. Séré, An approximation result for the minimizers of Mumford-Shah functional. Boll. Un, Mat. Ital. A 11 (1997) 149-162. | MR 1438364 | Zbl 0873.49008

[17] L.C. Evans and R.F. Gariepy, Measure Theory and Fine Properties of Functions. CRC Press, Boca Raton (1992). | MR 1158660 | Zbl 0804.28001

[18] H. Federer, Geometric Measure Theory. Springer-Verlag, New York (1969). | MR 257325 | Zbl 0176.00801

[19] J. Frehse, Capacity methods in the theory of partial differential equations. Jahresber. Deutsch. Math.-Verein. 84 (1982) 1-44. | MR 644068 | Zbl 0486.35002

[20] E. Giusti, Minimal Surfaces and Functions of Bounded Variation. Birkhäuser, Basel (1983). | MR 775682 | Zbl 0545.49018

[21] J.M. Morel and S. Solimini, Variational Models in Image Segmentation. Birkhäuser, Boston, (1995). | MR 1321598

[22] D. Mumford and J. Shah, Boundary detection by minimizing functionals, I, in Proc. IEEE Conf. on Computer Vision and Pattern Recognition, San Francisco (1985).

[23] D. Mumford and J. Shah, Optimal approximation by piecewise smooth functions and associated variational problems. Comm. Pure Appl. Math. 42 (1989) 577-685. | MR 997568 | Zbl 0691.49036

[24] P.A. Raviard and J.M. Thomas, Introduction à l'analyse numérique des équations aux dérivées partielles. Masson, Paris (1983). | Zbl 0561.65069

[25] W.P. Ziemer, Weakly Differentiable Functions. Springer-Verlag, Berlin (1989). | MR 1014685 | Zbl 0692.46022